About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 878349, 13 pages
http://dx.doi.org/10.1155/2012/878349
Research Article

Approximate Analytic Solution for the KdV and Burger Equations with the Homotopy Analysis Method

1Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
2Department of Mathematics, Faculty of Science, University of Kordofan, North Kordofan State, Elobeid 51111, Sudan
3Ibnu Sina Institute for Fundamental Science Studies, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
4Department of Computer Science and Information System, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia

Received 11 June 2012; Accepted 25 July 2012

Academic Editor: Saeid Abbasbandy

Copyright © 2012 Mojtaba Nazari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mojtaba Nazari, Faisal Salah, Zainal Abdul Aziz, and Merbakhsh Nilashi, “Approximate Analytic Solution for the KdV and Burger Equations with the Homotopy Analysis Method,” Journal of Applied Mathematics, vol. 2012, Article ID 878349, 13 pages, 2012. doi:10.1155/2012/878349